应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (2): 551-560    DOI: 10.1007/s10255-017-0662-5
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Regularity and Radial Symmetry of Positive Solutions for a Higher Order Elliptic System
Huai-yu ZHOU, Su-fang TANG
School of Statistics, Xi'an University of Finance and Economics, Xi'an 710100, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9